# SDR MEX2002088

- Difficulty date: March 27, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 222 - MEX-CJS - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF THREE DETONATIONS IN ENGINE NR 2.  DURING TAKEOFF THE AIRCRAFT HAD THREE STALLS, SUCH FAIL REPEATS WITH 90 PERCENT OF N1.  DURING CHECK WERE DETECTED TWO BLADES DAMAGED.  AIRCRAFT WAS SENT TO HANGAR AND ENGINE NR 2 WAS CHANGED AND TESTS WERE PERFORMED IAW MM 71-00-01.  (M)
